# SDR UIEA2018121702855

- Difficulty date: December 17, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 80,231 hours, 10,770 cycles
- System (JASC): 7603 · Power Lever
- Part: Switch
- Condition: Obstructed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FUEL CONTROL SWITCH DOES NOT SNAP INTO CUTOFF POSITION, MAKING IT EASY TO ACCIDENTALLY LEAVE IT IN "RUN" INADVERTANTLY. CLEANED DEBRIS FROM LT FUEL CONTROL SWITCH DETENT, OPS TEST GOOD IAW AMM 76-11-00.
